| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 21-24


S. Sompong
      Dense sets on bigeneralized topological spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 999-1003
      http://dx.doi.org/10.12988/ijma.2013.13099

G. Bosi, M. E. Zuanon
      Existence of maximal elements of semicontinuous preorders
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1005-1010
      http://dx.doi.org/10.12988/ijma.2013.13100

E. M. Hssini, M. Massar, M. Talbi, N. Tsouli
      Infinitely many solutions for nonlocal elliptic p-Kirchhoff type equation under Neumann boundary condition
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1011-1022
      http://dx.doi.org/10.12988/ijma.2013.13101

C. S. Ryoo
      On the symmetric properties for the generalized twisted q-Euler polynomials with weak weight \alpha associated with p-adic invariant q-integral on Zp
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1023-1029
      http://dx.doi.org/10.12988/ijma.2013.13102

Xian Li, Huaxian Cai, Fang Xie, Yuguang Xu
      Approximate fixed point of uniform hemicontractive mapping and to apply to iterative solution of equation with uniform-accretive mapping
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1031-1040
      http://dx.doi.org/10.12988/ijma.2013.13103

L. Ciurdariu
      A variant of subdividing of Holder's inequality
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1041-1049
      http://dx.doi.org/10.12988/ijma.2013.13104

Z. I. Al-Muhiameed, M. Bousselsal
      Common fixed point theorem for four maps in partially ordered metric spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1051-1058
      http://dx.doi.org/10.12988/ijma.2013.13105

Nor Hamizah Miswan, Pung Yean Ping, Maizah Hura Ahmad
      On parameter estimation for Malaysian gold prices modelling and forecasting
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1059-1068
      http://dx.doi.org/10.12988/ijma.2013.13106

Jaekeun Park
      Some Hermite-Hadamard type integral inequalities for co-ordinated s-convex functions
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1069-1083
      http://dx.doi.org/10.12988/ijma.2013.13107

S. N. Mishra, R. Pant, R. Panicker
      Sequences of (\psi,\phi)-weakly contractive mappings and stability of fixed points
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1085-1096
      http://dx.doi.org/10.12988/ijma.2013.13108

B. M. Patel, A. B. Patel
      Stability of quartic functional equations in 2-Banach space
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1097-1107
      http://dx.doi.org/10.12988/ijma.2013.13109

Prasit Cholamjiak
      A modified Halpern-type iteration for Bregman relatively nonexpansive mappings
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1109-1117
      http://dx.doi.org/10.12988/ijma.2013.13110

Pabitra Kumar Jena
      Some results of Toeplitz and Hankel operators on weighted Bergman spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1119-1132. (Retracted)

Waggas Galib Atshan, Assra Abdul Jaleel Husien
      Differential subordination of meromorphically p-valent analytic functions associated with Mostafa operator
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1133-1142
      http://dx.doi.org/10.12988/ijma.2013.13111

Firuz Kamalov
      Extending property (T) to C*-algebras
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1143-1147
      http://dx.doi.org/10.12988/ijma.2013.13112

Manseob Lee
      Continuum-wise expansive and dominated splitting
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1149-1154
      http://dx.doi.org/10.12988/ijma.2013.13113

T. N. Shanmugam, J. Lourthu Mary
      Universally prestarlike functions of complex order
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1155-1164
      http://dx.doi.org/10.12988/ijma.2013.13114

B. N. Dharmendra, M. R. Rajesh Kanna, H. L. Parashivamurthy
      Modular identities and explicit value of new Ramanujan continued fraction
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1165-1173
      http://dx.doi.org/10.12988/ijma.2013.13115

R. Muthuraj, R. Pandiselvi
      Fixed point theorems in generalized contraction mappings in M–fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1175-1182
      http://dx.doi.org/10.12988/ijma.2013.13116

Abbas Ali Noora, Farhad Hosseinzadeh Lotfi, Esmat Noroozi, Elahe Sarfi
      Removing some DMUs in DEA
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1183-1192
      http://dx.doi.org/10.12988/ijma.2013.13117

Waggas Galib Atshan, Hadi Jabber Mustafa, Emad Kadhim Mouajee
      Subclass of multivalent functions defined by Hadamard product involving a linear operator
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 21-24, 1193-1206
      http://dx.doi.org/10.12988/ijma.2013.13118


Journals | Books | Author guidelines